# SDR 2007UALA02029

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW AREA BS 695 INNER CHORD ANGLE CRACKED IN RADIOUS LOCATED JUST ABOVE AND AFT OF UPLOCK.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED THE ANGLE.
